# SDR HNAA2024011700020

- Difficulty date: November 30, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Chafed
- Location: Frm 70 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012394 CARGO FR 70 IS CHAFED NEAR STGR 13R ON PREVIOUS REPAIR.  : CUT OUT CHAFE DAMAGE ON FRAME 70 NEAR STGR 13R, FABRICATED AND INSTALLED DOUBLER IAW EMBRAER ETD2023-145-031817 REV. A AND EO1-53-23-0474.
